# SDR SWAA2013122023580

- Difficulty date: November 26, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AND10133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STIFFENER CORRODED AT STATION 1016, BL 0.  REPAIRED STIFFENER IAW SWA EA.
